Annals of the New York Academy of Sciences

Cover image for Annals of the New York Academy of Sciences

May 1995

Volume 751 Three-Dimensional Systems

Pages vii–vii, 1–228

    1. Preface (page vii)

      HENRY E. KANDRUP, STEPHEN T. GOTTESMAN and JAMES R. IPSER

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27508.x

    2. The Existence and Morphology of Three-Dimensional Galaxies (pages 1–11)

      RONALD BUTA

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27509.x

    3. Self-Gravitating Models for Polar Rings (pages 12–26)

      LINDA S. SPARKE

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27510.x

    4. Observations of Warped Disks and Polar Rings in the 21-cm Line of Neutral Hydrogen (pages 27–38)

      ANDREA L. COX, LINDA S. SPARKE, OTTO RICHTER and MARTIN SHAW

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27511.x

    5. Orbits of Gas Clouds as Probes of the Shape of a Rotating Triaxial Potential (pages 39–52)

      M. ELAINE MAHON

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27512.x

    6. Satellites as Probes of the Halos of Spiral Galaxies (pages 53–64)

      L. K. ERICKSON, S. T. GOTTESMAN and J. H. HUNTER JR.

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27513.x

    7. Accreted Disks as Probes of Galactic Geometry (pages 65–75)

      THOMAS Y. STEIMAN-CAMERON

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27514.x

    8. Nonuniqueness of Self-Consistent Models (pages 76–92)

      C. HUNTER

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27515.x

    9. Chaos and Noise in Galactic Dynamics (pages 93–111)

      HENRY E. KANDRUP and M. ELAINE MAHON

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27516.x

    10. Order and Chaos in Three-Dimensional Systems (pages 112–130)

      G. CONTOPOULOS

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27517.x

    11. Complex Instability: A Typical Instability in Multidimensional Hamiltonian Systems (pages 131–143)

      DANIEL PFENNIGER

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27518.x

    12. Short Wavelength Instabilities of Asymmetric, Rotating Masses (pages 144–151)

      NORMAN R. LEBOVITZ and ALEXANDER LIFSCHITZ

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27519.x

    13. Canonical Integration of the Collisionless Boltzmann Equation (pages 152–161)

      PAUL J. CHANNELL

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27520.x

    14. Numerical Stochasticity, Hamiltonian Integrators, and the Nonlinear Schrödinger Equation (pages 162–181)

      MARK J. ABLOWITZ and CONSTANCE SCHOBER

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27521.x

    15. Chaotic Scattering in Systems with More Than Two Degrees of Freedom (pages 182–204)

      MINGZHOU DING and EDWARD OTT

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27522.x

    16. Escape Probabilities in a Hamiltonian with Two Channels of Escape (pages 205–212)

      CHRISTOS V. SIOPIS, G. CONTOPOULOS and HENRY E. KANDRUP

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27523.x

    17. Computer-Assisted Shadowing of Nonhyperbolic Maps (pages 213–221)

      DAVID E. WILLMES

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27524.x

    18. Counterrotating Orbits and Stability in Two- and Three-Dimensional Systems (pages 222–228)

      CHAD L. DAVIES and JAMES H. HUNTER JR.

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb27525.x

SEARCH

SEARCH BY CITATION